Asthma and Allergy Expert Forum
Asthma inhaler
About This Forum:

This forum is for questions and support regarding: Allergies, Asthma, Chronic Cough, Sinusitis, and other Respiratory Disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Asthma inhaler
Can asthma get worse after you get off of a steroid inhaler?
Discussion is closed
Cancel
3 Answers
Page 1 of 1
242587 tn?1355427710
Yes it can, often in less than a week or two.  You should contact your doctor now, without delay, for advice on how to proceed, based on the severity of your symptoms.  It would be wise to not delay.
Discussion is closed
Cancel
Comment
Avatar universal
I'm not a doctor but will speak regarding my experience.  I usually give up the steroid inhalers because they make me too hyper and anxious and my asthma has been the same.  Other things like allergens, stress, lack of sleep and other triggers can temporarily make it worse but for the most part it's ok without the steroid inhaler.  But I have noticed that cutting on dairy, lemon/lime, tomatos and nuts helps.
Discussion is closed
Cancel
Comment
A
A
Blank
Request an Appointment
Blank
Weight Tracker
Weight Tracker
Start Tracking Now